MathSciNet Relay Station
MathSciNet bibliographic data
MR2206314 (2006k:30024) 30C65 (30F45 57M60 57R05)
Saucan, Emil The existence of quasimeromorphic mappings in dimension 3. Conform. Geom. Dyn. 10 (2006), 21–40 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement